# SDR CKSA98540

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR COMNG FROM FEDC AREA.  ODOR DIMINISHED WHEN FLT STATION COURIER AND AFT CABIN TEMP CONTROLS WERE UNLATCHED.  INSPECTED FLIGHT DECK, FWD AND AFT FESC AND MESC, COCKPIT LIGHTING AND ECS SYSTEM FOR ELECTRICAL MALFUNCTIONS AND SECURITY.  NO DEFECTS NOTED AT THIS STATION IAW L-1011 GENERAL PRACTICES.
